# SDR CALA2014041400459

- Difficulty date: April 12, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100505
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT HAS SURFACE CORROSION BS 992.8, RBL 38.  R & R FLOOR SUPPORT IAW DWG 147A5710 & SRM 51-40-02.
